# SDR SWAA031562

- Difficulty date: July 15, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 50,312 hours, 47,550 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: Nr 6 L/E Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND NR 6 L/E SLAT CRACKED IN LOWER SKIN OUTBD EDGE.  REMOVED AND REPLACED NR 6 L/E SLAT PER MM.
